# SDR AALA20140521005

- Difficulty date: May 21, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N7542A
- Make and model: Doug DC-9-82
- Aircraft serial: 49996
- Aircraft time: 67,380 hours, 35,007 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982125
- Condition: Unserviceable
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 DOOR SLIDE DISLODGED & LACING PIN DISPLACED CAUSING SLIDE TO FALL FROM HOUSING.  REPLACED RT NR 1 DOOR SLIDE.
